Skip to main content
placeholder image

Invariant subspaces of some function spaces on a locally compact group

Journal Article


Abstract


Publication Date


  • 1985

Citation


  • Nillsen, R. (1985). Invariant subspaces of some function spaces on a locally compact group. Journal of Functional Analysis, 64(3), 338-357. doi:10.1016/0022-1236(85)90064-3

Web Of Science Accession Number


Start Page


  • 338

End Page


  • 357

Volume


  • 64

Issue


  • 3

Abstract


Publication Date


  • 1985

Citation


  • Nillsen, R. (1985). Invariant subspaces of some function spaces on a locally compact group. Journal of Functional Analysis, 64(3), 338-357. doi:10.1016/0022-1236(85)90064-3

Web Of Science Accession Number


Start Page


  • 338

End Page


  • 357

Volume


  • 64

Issue


  • 3